# SDR CA120127013

- Difficulty date: January 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cvac 340CVAC
- Aircraft time: 17,080 hours
- Engine: Allsn 501D22
- Propeller: Hamstd 54H60
- System (JASC): 5520 · Elevator Structure
- Part: Fitting
- Part number: 24020109004
- Condition: Cracked
- Location: Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 375 HR ANNUAL INSPECTION ON THE EXTERIOR OF THE EMPENNAGE, ELEVATOR AND HINGE ATTACHING PINS, BEARINGS AND BUSHINGS, THE SECOND FROM THE OTBD LT AND RT HINGE PIN FITTINGS WERE FOUND CRACKED AROUND THE RADIUS OF THE FITTING.  FURTHER INVESTIGATION REVEALED THE LT BOX WHERE THE HINGE PIN FITTING IS BOLTED TO, WAS ALSO FOUND CRACKED.  THE AREA WHERE THE BOX IS LOCATED IS VERY DIFFICULT TO INSPECT SO DUE DILIGENCE IS REQUIRED.
